Toggle Main Menu Toggle Search

Open Access padlockePrints

Irreducible modules for the degenerate double affine Hecke algebra of type A as submodules of Verma modules

Lookup NU author(s): Dr Martina Balagovic

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Balagovic M

Publication type: Article

Publication status: Published

Journal: Journal of Combinatorial Theory, Series A

Year: 2015

Volume: 133

Pages: 97-138

Print publication date: 01/07/2015

Online publication date: 23/02/2015

Acceptance date: 09/02/2015

Date deposited: 16/08/2016

ISSN (print): 0097-3165

ISSN (electronic): 1096-0899

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jcta.2015.02.003

DOI: 10.1016/j.jcta.2015.02.003

Notes: http://arxiv.org/abs/1404.1572


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share